Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Tallahassee, FL

July 14, 2011Lanier County, Georgia

NWS Tallahassee, FL issued this special weather statement at Jul 14, 2011, 5:13 PM EDT for Lanier County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2011, 5:13 PM EDT (21:13 UTC)
Expired
Jul 14, 2011, 5:45 PM EDT
In force
32 min
Issued by
NWS Tallahassee, FL

County Lanier County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2513 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WWUS82 KTAE 142113
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT THU JUL 14 2011

GAZ161-142145-
LANIER GA-
513 PM EDT THU JUL 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LANIER COUNTY IN 
SOUTH CENTRAL GEORGIA...

* UNTIL 545 PM EDT

AT 506 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES NORTHEAST OF VALDOSTA...OR NEAR GREENWOOD...
MOVING NORTHWEST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS 
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3091 8297 3091 8298 3110 8317 3114 8316
      3115 8304 3118 8305 3119 8304 3119 8298
      3118 8297
TIME...MOT...LOC 2111Z 151DEG 10KT 3099 8294

$$

38-GODSEY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:01 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 14, 3:01 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 PM EDT THU JUL 14 2011

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE RIDGE WHICH HAS
BEEN IN PLACE ACROSS THE REGION FOR SEVERAL DAYS IS FORECAST TO
SHIFT NORTHWEST THROUGH THE WEEKEND...ALLOWING HEIGHTS TO DECREASE
ACROSS THE FORECAST AREA. THIS SHIFT WILL ALLOW FOR SOME RELIEF TO
THE SWELTERING HEAT...AS WELL AS SPARK NUMEROUS AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS. THE ADDITION OF A WEAK SURFACE
TROUGH FRIDAY ALONG THE I-10 CORRIDOR WILL FURTHER ENHANCE
CONVECTIVE COVERAGE ACROSS THE REGION...LEADING TO THE 70 PERCENT
POPS IN THE FORECAST.

THE SFC TROUGH IS FORECAST TO DISSIPATE BY SATURDAY. HOWEVER...
EASTERLY LOW LEVEL FLOW AND PWATS STILL WELL ABOVE 2 INCHES SHOULD
RESULT IN LIKELY COVERAGE FOR POPS OVER INLAND AREAS ONCE AGAIN.

SLIGHTLY COOLER TEMPERATURES ARE ON TAP FOR THE NEXT FEW DAYS WITH
HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S VERSUS THE MID TO
UPPER 90S OVER THE LAST FEW DAYS.

.LONG TERM (SUNDAY THROUGH NEXT THURSDAY)... SECOND HALF OF THE
UPCOMING WEEKEND WILL FIND OUR FORECAST AREA IN BETWEEN A LARGE
AND DOMINANT AREA OF UPPER LEVEL RIDGING ACROSS THE CENTRAL
PLAINS/UPPER MIDWEST...AND ANOTHER UPPER RIDGE EAST OF THE BAHAMA
ISLANDS. GLOBAL GUIDANCE IN AGREEMENT THAT A MID-LEVEL
WEAKNESS/TROUGH WILL EXIST BETWEEN THESE TWO FEATURES ALONG THE
ATLANTIC SEABOARD TO THE NORTHEAST GULF OF MEXICO.

THE UPPER RIDGE ACROSS THE MID-SECTION OF THE COUNTRY IS LIKELY TO
GRAB HEADLINES THIS WEEKEND/EARLY NEXT WEEK AS ITS STRENGTH AND SIZE
RESULT IN A POTENTIALLY DANGEROUS HEAT WAVE FOR THAT REGION.

CLOSER TO HOME...UNDERNEATH THE MID-LEVEL WEAKNESS...OUR HEIGHTS
WILL BE MORE MODERATE...AND RESULT IN TEMPERATURES NEAR NORMAL FOR
MID SUMMER.

AT THE SURFACE...FLOW IS FORECAST TO COME AROUND MORE TO THE EAST
AND SOUTHEAST AS A LARGE RIDGE BUILDS OFF THE MID-ATLANTIC COAST AND
THEN ATTEMPTS TO RIDGE SOUTHWARD INTO THE CAROLINAS/GEORGIA.

RAIN (SHOWER/STORM) CHANCES STILL LOOK FAVORABLE DURING SUNDAY AS
ABUNDANT COLUMN MOISTURE IS FORECAST...ALONG WITH WEAK ADDED
SYNOPTIC SUPPORT FROM THE UPPER TROUGH. POP FORECAST IS A BIT MORE
TRICKY COME MONDAY AS THE GFS/ECMWF ARE BOTH SHOWING A WEAK SURFACE
REFLECTION/LOW TRYING TO ORGANIZE OFF THE GA COAST UNDER THE PARENT
MID-LEVEL ENERGY. DEPENDING ON THE STRENGTH/DEPTH OF THIS LOW...SOME
DRIER AIR WILL BE DRAWN SOUTHWARD AROUND THE BACKSIDE OF THE
CIRCULATION. BEST CHANCES TO SEE SOME CONVECTIVE SUPPRESSION FROM
THIS DRIER AIR WOULD BE ACROSS OUR NORTHERN ZONES (GA/AL). WILL KEEP
NEAR CLIMO RAIN CHANCES ALONG AND SOUTH OF THE I-10 CORRIDOR AND
THEN TAPER BELOW CLIMO FURTHER NORTH.

TUESDAY LOOKS TO BE A TRANSITION DAY IN THE SYNOPTIC PATTERN AS THE
UPPER RIDGE TO THE W/NW SLOWLY BEGINS TO REBUILD EASTWARD AND THE
SUBTROPICAL SURFACE RIDGE BEGINS TO RE-ESTABLISH ITSELF ACROSS THE
FLORIDA PENINSULA/EASTERN GULF. WILL LEAN THE FORECAST CLOSE TO
CLIMO IN TERMS OF BOTH TEMPERATURE AND RAIN CHANCES.

VERY GOOD AGREEMENT BETWEEN THE GLOBAL MODELS ON THE PATTERN FOR THE
MIDDLE PORTION (WED/THU) OF NEXT WEEK. UPPER RIDGE WILL BE BUILDING
IN FROM THE NORTHWEST WITH OUR HEIGHTS STEADILY CLIMBING. AT THE
SURFACE THE SUBTROPICAL RIDGE WILL BECOME FIRMLY IN CONTROL ONCE
AGAIN WITH ITS AXIS JUST TO OUR SOUTH. THE INCREASING SUPPRESSION
FROM THE BUILDING UPPER RIDGE ARGUES A TAPERING OF THE POPS DOWN
BELOW CLIMO AND AN INCREASE IN THE TEMPERATURES. IN FACT...IF THE
CURRENT FORECAST PATTERN WAS TO VERIFY...WE WOULD BE LOOKING AT SOME
HOT TEMPS FOR LATE JULY BY THE END OF THE FORECAST PERIOD.

&&

.AVIATION...SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON
ACROSS THE AREA. EXPECT STORMS TO CONTINUE INTO THE EVENING HOURS
BEFORE GRADUALLY DIMINISHING. A FEW AREAS OF MVFR VIS RESTRICTIONS
ARE POSSIBLE LATE TONIGHT WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS LOOKING LIKELY FOR FRIDAY.

&&

.MARINE...A SURFACE TROUGH ALONG THE GULF COAST WILL WEAKEN INTO
THE WEEKEND AS HIGH PRESSURE NOSES DOWN THE EASTERN SEABOARD. THIS
WILL SHIFT WINDS FROM SOUTHWESTERLY TO EASTERLY BY SATURDAY INTO
EARLY NEXT WEEK. WINDS ARE SEAS ARE FORECAST TO REMAIN BELOW
HEADLINE CRITERIA.

&&

.FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE WILL KEEP RELATIVE
HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THROUGH THE FORECAST
PERIOD. SHOWERS AND THUNDERSTORMS WITH WET FLAGS APPEAR LIKELY FOR
FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   76  91  75  91  73 /  30  70  40  60  40
PANAMA CITY   77  86  76  87  75 /  40  60  40  50  40
DOTHAN        76  88  74  88  73 /  40  70  40  60  40
ALBANY        76  89  74  91  73 /  40  70  50  50  30
VALDOSTA      75  90  74  90  72 /  30  70  40  60  30
CROSS CITY    75  91  73  90  72 /  30  60  40  50  30
APALACHICOLA  78  88  77  88  76 /  40  60  40  50  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

CAMP/VAN DYKE/MROCZKA
Hazardous weather outlook, Jul 14, 2:40 AM EDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
240 AM EDT THU JUL 14 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-151100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
240 AM EDT THU JUL 14 2011 /140 AM CDT THU JUL 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND FRIDAY
ALONG THE BEACHES OF THE FLORIDA PANHANDLE...

A LONG FETCH OF SOUTHWESTERLY WINDS OFF THE GULF OF MEXICO WILL
CREATE SWELLS...WHICH WILL COMBINE WITH THE WIND WAVES TO PRODUCE
MORE FREQUENT RIP CURRENTS ALONG THE BEACHES OF THE FLORIDA
PANHANDLE TODAY AND FRIDAY. ALSO...SCATTERED YO NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEA BREEZE
TODAY. SOME OF THESE STORMS COULD PRODUCE BRIEF GUSTY WINDS...
FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS. THESE SHOWERS AND
STORMS COULD LINGER WELL INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
AS THE UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES TO BUILD
FURTHER OFF TO OUR NORTHWEST...A TROUGH OF LOW PRESSURE WILL BEGIN
TO DEVELOP OVER THE SOUTHEASTERN U.S.. THIS WILL LEAD TO HIGHER
RAIN CHANCES AND LOWER AFTERNOON HIGH TEMPERATURES FOR THE TRI-STATE
REGION FOR THE END OF THE WEEK AND THE UPCOMING WEEKEND. HIGH
PRESSURE WILL BEGIN TO BUILD BACK INTO THE AREA DURING THE EARLY
TO MIDDLE PORTIONS OF NEXT WEEK...RETURNING RAIN CHANCES BACK TO
NORMAL OR BELOW NORMAL...AND HIGH TEMPERATURES BACK TO WELL ABOVE
NORMAL. ALTHOUGH SOME STORMS COULD BE STRONG ON ANY GIVEN
AFTERNOON...NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

In the hours before

Special weather statement, Jul 14, 4:01 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT THU JUL 14 2011

FLZ009-011-142100-
HOLMES FL-JACKSON FL-
301 PM CDT THU JUL 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOLMES AND JACKSON
COUNTIES IN THE PANHANDLE OF FLORIDA...

* UNTIL 400 PM CDT

AT 259 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES NORTHWEST OF MARIANNA. THIS STORM WAS NEARLY
STATIONARY.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3100 8565 3099 8550 3086 8536 3080 8548
      3083 8548 3083 8559 3078 8562 3075 8562
      3075 8564 3088 8570 3096 8573
TIME...MOT...LOC 2001Z 330DEG 1KT 3092 8559

38-GODSEY
Special weather statement, Jul 14, 4:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 PM EDT THU JUL 14 2011

GAZ142-142045-
EARLY GA-
408 PM EDT THU JUL 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY COUNTY IN
SOUTHWESTERN GEORGIA...

* UNTIL 445 PM EDT

AT 406 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 22 MILES EAST OF DOTHAN...OR NEAR CEDAR SPRINGS...MOVING
WEST AT 5 MPH.

PEOPLE IN SOUTHWESTERN EARLY COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3126 8493 3113 8492 3108 8493 3107 8498
      3108 8502 3114 8506 3117 8510 3120 8511
      3123 8510 3127 8511
TIME...MOT...LOC 2008Z 087DEG 3KT 3116 8503

38-GODSEY
Special weather statement, Jul 14, 4:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
443 PM EDT THU JUL 14 2011

GAZ142-143-142115-
MILLER GA-EARLY GA-
443 PM EDT THU JUL 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY AND MILLER
COUNTIES IN SOUTHWESTERN GEORGIA...

* UNTIL 515 PM EDT

AT 438 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 32 MILES EAST OF DOTHAN...OR NEAR MAYHAW...MOVING
NORTHWEST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3143 8502 3122 8471 3107 8482 3107 8484
      3117 8510 3120 8511 3123 8510 3128 8511
      3129 8509 3133 8509
TIME...MOT...LOC 2043Z 120DEG 7KT 3119 8486

38-GODSEY
Local storm report, Jul 14, 4:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 PM EDT THU JUL 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     SMITHVILLE              31.90N 84.26W
07/14/2011                   LEE                GA   EMERGENCY MNGR

            SEVERAL TREES DOWN ON CHURCH STREET.

&&

WOOL
Special weather statement, Jul 14, 5:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EDT THU JUL 14 2011

GAZ147-148-142145-
BERRIEN GA-COOK GA-
509 PM EDT THU JUL 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BERRIEN AND COOK
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 545 PM EDT

AT 506 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 22 MILES SOUTHEAST OF TIFTON...MOVING NORTH AT 10 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3129 8343 3139 8321 3114 8319 3112 8337
TIME...MOT...LOC 2109Z 172DEG 8KT 3120 8330

38-GODSEY
Special weather statement, Jul 14, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT THU JUL 14 2011

GAZ161-142145-
LANIER GA-
513 PM EDT THU JUL 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LANIER COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 545 PM EDT

AT 506 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 23 MILES NORTHEAST OF VALDOSTA...OR NEAR GREENWOOD...
MOVING NORTHWEST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3091 8297 3091 8298 3110 8317 3114 8316
      3115 8304 3118 8305 3119 8304 3119 8298
      3118 8297
TIME...MOT...LOC 2111Z 151DEG 10KT 3099 8294

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:39 PM EDTSpecial Weather StatementTAEWashington51 min
Jul 14, 4:01 PM EDTSpecial Weather StatementTAEHolmes59 min
Jul 14, 3:43 PM EDTSpecial Weather StatementTAEBen Hill, Irwin47 min
Jul 14, 3:48 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Jul 14, 4:05 PM EDTSevere Thunderstorm WarningTAETurner25 min
Jul 14, 4:08 PM EDTSpecial Weather StatementTAEEarly37 min
Jul 14, 4:43 PM EDTSpecial Weather StatementTAEEarly32 min
Jul 14, 5:09 PM EDTSpecial Weather StatementTAEBerrien36 min
Jul 14, 5:23 PM EDTSevere Thunderstorm WarningTAELanier37 min
Jul 14, 5:46 PM EDTSpecial Weather StatementTAEBerrien44 min
Jul 14, 5:54 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier36 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.